EconPapers    
Economics at your fingertips  
 

Higher-order approximations to the distributions of fit indexes under fixed alternatives in structural equation models

Haruhiko Ogasawara ()

Psychometrika, 2007, vol. 72, issue 2, 227-243

Keywords: fixed alternatives; fit indexes; nonnormal distributions; noncentral chi-square distributions; Edgeworth expansion; structural equation modeling; RMSEA (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://hdl.handle.net/10.1007/s11336-004-1206-5 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:psycho:v:72:y:2007:i:2:p:227-243

Ordering information: This journal article can be ordered from
http://www.springer. ... gy/journal/11336/PS2

DOI: 10.1007/s11336-004-1206-5

Access Statistics for this article

Psychometrika is currently edited by Irini Moustaki

More articles in Psychometrika from Springer, The Psychometric Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:psycho:v:72:y:2007:i:2:p:227-243